Alert archive / Kentucky / Red Flag Warnings in 2010

Red Flag Warning 2, NWS Wilmington, OH

October 21, 20108 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this red flag warning at Oct 21, 2010, 3:12 AM EDT for 8 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 21, 2010, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2010, 3:12 AM EDT (07:12 UTC)
In effect from
Oct 21, 2010, 2:00 PM EDT
Expired
Oct 21, 2010, 8:00 PM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
All 28 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Hamilton County, OH, Preble County, OH, Scioto County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2562 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WWUS81 KILN 210712
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
312 AM EDT THU OCT 21 2010

...CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP THIS AFTERNOON...

.WEATHER CONDITIONS WILL BECOME SUPPORTIVE OF WILDFIRE GROWTH AND
SPREAD THIS AFTERNOON AS GUSTY NORTHWEST WINDS COMBINE WITH VERY
DRY AIR IN THE WAKE OF THE A COLD FRONT SHIFTING THROUGH THE GREAT
LAKES. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT...LOW FUEL
MOISTURE...AND WIND GUSTS UP TO 25 MPH WILL BE COMMON DURING THE
AFTERNOON AND INTO THE EARLY EVENING HOURS. ANY FIRES STARTED IN
THIS ENVIRONMENT COULD QUICKLY SPREAD AND BECOME UNCONTROLLABLE. 

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070-071-077>079-
081-088-211515-
/O.NEW.KILN.FW.W.0002.101021T1800Z-101022T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-WARREN-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
312 AM EDT THU OCT 21 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING. 

THE COMBINATION OF VERY DRY FUELS...GUSTY WINDS...AND LOW RELATIVE
HUMIDITIES WILL CAUSE AN INCREASED LIKELIHOOD FOR WILDFIRE GROWTH
AND SPREAD THIS AFTERNOON INTO EARLY EVENING. ANY FIRE COULD
QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY IN THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BINAU
3 follow-up statements
096 
WWUS81 KILN 211423
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1023 AM EDT THU OCT 21 2010

...CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP THIS AFTERNOON...

.WEATHER CONDITIONS WILL BECOME SUPPORTIVE OF WILDFIRE GROWTH AND
SPREAD THIS AFTERNOON AS GUSTY NORTHWEST WINDS COMBINE WITH VERY
DRY AIR IN THE WAKE OF THE A COLD FRONT SHIFTING THROUGH THE
GREAT LAKES. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT...LOW
FUEL MOISTURE...AND WIND GUSTS UP TO 25 MPH WILL BE COMMON DURING
THE AFTERNOON AND INTO THE EARLY EVENING HOURS. ANY FIRES STARTED
IN THIS ENVIRONMENT COULD QUICKLY SPREAD AND BECOME
UNCONTROLLABLE.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070-071-077>079-
081-088-212230-
/O.CON.KILN.FW.W.0002.101021T1800Z-101022T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-WARREN-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
1023 AM EDT THU OCT 21 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. 

THE COMBINATION OF VERY DRY FUELS...GUSTY WINDS...AND LOW
RELATIVE HUMIDITIES WILL CAUSE AN INCREASED LIKELIHOOD FOR
WILDFIRE GROWTH AND SPREAD THIS AFTERNOON INTO EARLY EVENING. ANY
FIRE COULD QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
231 
WWUS81 KILN 211958
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT THU OCT 21 2010

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE THIS AFTERNOON...

.WEATHER CONDITIONS WILL REMAIN SUPPORTIVE OF WILDFIRE GROWTH AND
SPREAD THIS AFTERNOON AS GUSTY NORTHWEST WINDS COMBINE WITH VERY
DRY AIR IN THE WAKE OF THE A COLD FRONT SHIFTING THROUGH THE
GREAT LAKES. RELATIVE HUMIDITY VALUES FROM 20 TO 25 PERCENT...LOW
FUEL MOISTURE...AND WIND GUSTS UP TO 25 MPH WILL BE COMMON DURING
THE AFTERNOON AND INTO THE EARLY EVENING HOURS. ANY FIRES STARTED
IN THIS ENVIRONMENT COULD QUICKLY SPREAD AND BECOME
UNCONTROLLABLE.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070-071-077>079-
081-088-220000-
/O.CON.KILN.FW.W.0002.000000T0000Z-101022T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-WARREN-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
358 PM EDT THU OCT 21 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE COMBINATION OF VERY DRY FUELS...GUSTY WINDS...AND LOW
RELATIVE HUMIDITIES WILL CAUSE AN INCREASED LIKELIHOOD FOR
WILDFIRE GROWTH AND SPREAD THIS AFTERNOON INTO EARLY EVENING. ANY
FIRE COULD QUICKLY GET OUT OF CONTROL AND SPREAD RAPIDLY IN THESE
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
763 
WWUS81 KILN 220000
RFWILN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT THU OCT 21 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-070-071-077>079-
081-088-220100-
/O.CAN.KILN.FW.W.0002.000000T0000Z-101022T0000Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-BUTLER-WARREN-
HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO-
800 PM EDT THU OCT 21 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE DECREASED AND THE RELATIVE HUMIDITY VALUES ARE NOW
ABOVE 30 PERCENT ACROSS THE AREA. ALTHOUGH RED FLAG CONDITIONS ARE NO
LONGER BEING MET...DRY CONDITIONS ARE STILL PRESENT ACROSS THE AREA.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this red flag warning went out at Oct 21, 1:27 AM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Oct 21, 1:27 AM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
127 AM EDT THU OCT 21 2010

.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH FROM NW TO SE OVERNIGHT. BEHIND THE
FRONT...COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE
WEST ON THURSDAY AND THURSDAY NIGHT. A STORM SYSTEM PASSING EAST
ACROSS THE GREAT LAKES WILL BRING A RETURN OF WARMER AIR DURING
THE WEEKEND...ALONG WITH A POSSIBILITY OF RAIN.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
COLD FRONT WILL BEGIN TO MOVE THROUGH THE FA DURING THE OVERNIGHT
HOURS. THERE IS VERY LITTLE MOISTURE WITH THIS FRONT AND THEREFORE
NOT EXPECTING PRECIPITATION ACROSS THE FA. THERE WILL BE AN
INCREASE IN CLOUD COVER ACROSS NORTHERN PORTIONS OF THE FA HOWEVER
SOUTHERN PORTIONS OF THE FA WILL NOT SEE MUCH IN THE WAY OF CLOUD
COVER OVERNIGHT. ALTHOUGH NOT EXPECTING MUCH IN THE WAY OF GUSTY
WINDS OVERNIGHT...WINDS WILL STAY UP DURING THE OVERNIGHT HOURS.
THERE IS NOT A FROST THREAT OVERNIGHT WITH TEMPERATURES EXPECTED
TO BE IN THE LOWER 40S AND WITH WINDS STAYING UP.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
COLD FRONT WILL BE SE OF THE FORECAST AREA TO START THE PERIOD.
WITH A TIGHT PRESSURE GRADIENT BETWEEN EXITING LOW PRESSURE OVER
SE CANADA AND HIGH PRESSURE OVER THE MID MISSISSIPPI VALLEY...
BRISK WNW WINDS WILL PICK UP WITH DAYTIME HEATING AND MIXING. THE
WIND FLOW WILL BE A BIT CYCLONIC AND ALSO OFF OF LAKE MICHIGAN IN
THE NORTHERN PART OF THE AREA. THIS SHOULD LEAD TO STRATOCU
DEVELOPMENT IN THE NORTH...WHILE SKIES REMAIN SUNNY IN THE
SOUTHWEST.

AS HIGH PRESSURE BUILDS IN THURSDAY NIGHT...WINDS WILL DIMINISH.
COMBINED WITH DRY AIR...IT WILL SET THE STAGE FOR COLD TEMPS AND
FROST POTENTIAL.

WARM AIR ADVECTION WILL RETURN ON FRIDAY AS THE HIGH PRESSURE
CENTER SCOOTS BY JUST TO OUR SOUTH...WITH A CORRESPONDING REBOUND
IN TEMPERATURES STARTING...ESPECIALLY IN THE SW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
REASONABLE AGREEMENT AMONG MODELS WITH REGARDS TO THE UPPER LEVEL
FEATURES THROUGH THE FIRST HALF OF THE EXTENDED PERIOD. CONSIDERABLE
DIFFERENCES STILL EXIST WITH REGARDS TO A DEVELOPING MID LEVEL WAVE
OVER THE SOUTHERN U.S. WHILE ANOTHER TROF BEGINS TAKING SHAPE ALONG
THE NORTHERN ROCKIES BY SUNDAY...AND CONTINUE TO BRING SOME
UNCERTAINTY TO THE SECOND HALF OF THE FORECAST PERIOD. HOWEVER...THE
20.12Z GFS IS BEGINNING TO FALL IN LINE WITH THE LATEST ECMWF AND
CANADIAN SOLUTIONS. THEREFORE...HAVE FOLLOWED A BLEND OF THE 12Z GFS
WITH THE 00Z ECMWF AND GEM FOR THE WEATHER GENERICS.

WILL BEGIN THE PERIOD WITH SHORT WAVE RIDGING OVER THE SOUTHEASTERN
U.S. WHILE A DECAYING MID LEVEL LOW OVER THE CENTRAL PLAINS BEGINS
TO FADE INTO A QUASI-SPLIT FLOW PATTERN OVER THE HEART OF THE CONUS.
BY SUNDAY...THE SOUTHERN STREAM DEVELOPS A FAIRLY PROGRESSIVE
SHORTWAVE TROF THAT RACES ACROSS THE SOUTHERN PLAINS ON MONDAY
BEFORE DISSOLVING OVER THE CENTRAL APPALACHIANS ON TUESDAY. FURTHER
UPSTREAM...ANOTHER DEVELOPING TROF IS PROGGED TO EJECT OUT OF THE
CANADIAN ROCKIES AND BEGIN DIGGING INTO THE NORTHERN AND CENTRAL
PLAINS EARLY NEXT WEEK. THIS SHOULD REINFORCE THE PREVAILING
SOUTHWEST FLOW OVER OUR AREA...PROVIDING ENOUGH MOISTURE AND ENERGY
TO KEEP THE UNSETTLED PATTERN GOING THROUGH THE REMAINDER OF THE
FORECAST WINDOW.

EXPECT CLOUDS TO BEGIN INCREASING ON SATURDAY AS THE RIDGE DEPARTS
AND THE INITIAL SHORT WAVE TROF BEGINS ADVECTING MOISTURE BACK INTO
THE REGION. HAVE USED A BROAD BRUSH FOR THE POPS FROM SATURDAY NIGHT
THROUGH TUESDAY...WITH GENERALLY 20 TO 40 POP THROUGH THIS TIME
FRAME TO ACCOUNT FOR UNCERTAINTY THIS FAR OUT...AND EXPECT THAT THIS
WINDOW WILL REQUIRE SOME FINE TUNING AS WE HEAD INTO THE WEEKEND.
CLOUD COVERAGE THEREAFTER SHOULD KEEP TEMPS WITHIN A CONSERVATIVE
DIURNAL RANGE THROUGH REMAINDER OF THE PERIOD...THOUGH STILL ABOVE
AVERAGE...WITH AFTERNOON HIGHS IN THE UPPER 60S TO LOWER 70S AND
OVERNIGHT LOWS BOTTOMING OUT IN THE LOWER 50S.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS EXPECTED AT THE TAF SITES...DESPITE A COLD FRONT
SHIFTING THROUGH THE REGION BEFORE SUNRISE TODAY. FRONT CURRENTLY
RUNNING ACROSS NWRN OH INTO CNTL INDIANA WITH A GOOD PUSH PER
GUSTY NWLY WINDS IMMEDIATELY BEHIND THE FRONT. BEST JUXTAPOSITION
OF FORCING/MOISTURE OVER SERN LOWER MI AND HEADING EAST...SO DON/T
EXPECT ANY RAIN AT TAF SITES. THINK SOME SCT VFR CLOUDS LIKELY AT
ALL SITES AS THE FRONT PUSHES THROUGH...WITH STILL AN OUTSIDE
CHANCE AT A BRIEF BKN VFR CIG AT KCMH/KLCK BOTH THIS MORNING WITH
FRONTAL PASSAGE...AND THIS AFTERNOON IN THE STRONG COLD ADVECTION
REGIME AND EXPECTED INCREASE IN DIURNAL CUMULUS FIELD.
OTHERWISE...ONLY OTHER FACTOR WILL BE GUSTY NWLY WINDS AFTER ABOUT
15Z...WITH VERY STEEP LOW LEVEL LAPSE RATES...SOME UNSTABLE
OVERTURNING IN THE BOUNDARY LAYER COULD ALLOW A FEW GUSTS TOWARD
25KT. RAPID DECREASE IN WINDS TONIGHT WITH STRONG INVERSION
SETTING UP IN THE EVENING.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.FIRE WEATHER...
AN ENHANCED FIRE WEATHER DANGER WILL EXIST ON THURSDAY. WINDS ARE
EXPECTED TO MEET CRITERIA WITH GUSTS TO AROUND 20 MPH IN THE SOUTH
PART OF THE CWA AND 30 MPH IN THE NORTH. RELATIVE HUMIDITY VALUES
SHOULD BE IN THE 25-40 PERCENT RANGE ON THURSDAY. THESE VALUES DO
NOT REACH RED FLAG CRITERIA BUT ARE CLOSE ENOUGH TO RAISE SOME
CONCERN...ESPECIALLY GIVEN DRY FUEL MOISTURES OF AROUND 10
PERCENT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...NOVAK
SHORT TERM...HATZOS
LONG TERM...CONIGLIO
AVIATION...BINAU
FIRE WEATHER...
Hazardous weather outlook, Oct 20, 9:03 PM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT WED OCT 20 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-220115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
903 PM EDT WED OCT 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GUSTY WINDS AND DRY CONDITIONS WILL CONTINUE ON THURSDAY...WITH AN
ENHANCED FIRE DANGER REMAINING IN PLACE.

TEMPERATURES ARE FORECAST TO DROP INTO THE LOWER TO MID 30S EARLY
FRIDAY MORNING. WIDESPREAD FROST FORMATION IS EXPECTED...AND SOME
AREAS MAY APPROACH FREEZING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 3:01 AM EDTFrost AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more31 hr
Oct 21, 3:31 PM EDTFreeze WarningILNAdams, Brown, Butler, Clermont, Clinton, Fairfield and 10 more18 hr

Nearby

Red Flag Warnings in Kentucky, 2010Red Flag Warnings in Ohio, 2010Red Flag Warnings in Indiana, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.